PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Closed subsets of the square whose inverse limit is the Hilbert cube

Volume 152 / 2018

Mauricio Chacon-Tirado, Verónica Martínez-de-la-Vega Colloquium Mathematicum 152 (2018), 29-44 MSC: Primary 54F15, 54H20, 54B10. DOI: 10.4064/cm6592-3-2017 Published online: 22 January 2018


We exhibit a family of closed subsets of $[0,1]^2$ whose generalized inverse limit is homeomorphic to the Hilbert cube. We also study the inverse limits of the closed subsets of $[0,1]^2$ that are straight quadrilaterals.


  • Mauricio Chacon-TiradoFacultad de Ciencias Físico Matemáticas
    Avenida San Claudio y 18 Sur
    Colonia San Manuel
    72570 Puebla, Pue., Mexico
  • Verónica Martínez-de-la-VegaInstituto de Matemáticas
    Universidad Nacional Autónoma de México
    Circuito exterior, Cd. Universitaria
    Cd. de México, 04510 Mexico

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image